# SDR CA130726014

- Difficulty date: July 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 21,360 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Overheated
- Location: Seat
- Part time: 4,376 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT TURNAROUND, THE F/A INFORMED THE CREW OF A PLASTIC/ELECTRICAL ODOR IN THE CABIN AROUND ROW 23 ABC.  MAINTENANCE INVESTIGATED AND FOUND THE SEB BOX UNDER SEAT 23ABC WAS WARM TO THE TOUCH AND HAD THE ODOR.  AFTER CHECKING IT FOR ANY OBVIOUS DAMAGE, THE IFE SYS WAS TURNED OFF AND THE ODOR DISSIPATED SHORTLY AFTER. THE LIVE TV SYSTEM WAS PLACED ON MEL.  ALL 7 ASSOCIATED CB`S PULLED AND COLLARED.   SEB PN 3042865-102, SN 016232, TSI 4376, CSI 2047, WAS REPLACED ON THE 23 JULY 2013, ADDITIONAL TROUBLESHOOTING IS NECESSARY.  SUSPECT SEAT TO SEAT CABLE OR SEAT HARNESS.   LIVE TV IS TRACKING THIS ISSUE UNDER EVENT 693 AND WILL PROVIDE WESTJET WITH MORE INFORMATION AS IT BECOMES AVAILABLE.
